# SDR MALA030418

- Difficulty date: September 9, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT NR 3028, EMERGENCY FLOOR LIGHTING LOOSE AROUND ROW 5 AND 6. MAINTENANCE REMOVED AND REPLACED ADHESIVE AND REINSTALLED FLOOR TRACK LIGHTS AT SEATS 5-6A SEC AND OPS CHECKS GOOD.
